# SDR SIMA20171217001

- Difficulty date: December 17, 2017
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 33,491 hours, 28,447 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lever
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF CARGO DOOR OPEN INDICATION ON EICAS AND ON T/O PAGE OF MFD. BAGGAGE DOOR WARNING (POSITION ON EICAS & MFD) DEFERRED, VERIFIED CLOSED. WAS ABLE TO GENERATE FAULT OF BAGGAGE DOOR INDICATING CLOSED WHEN IT IS ACTUALLY OPEN. DETERMINED THAT BOTH MICROSWITCH ASSEMBLIES ARE PROVIDING AN INTERMITTENT GROUND. WORK PERFORMED IAW AMM 52-76-01. NO TIME TO CHECK EACH INDIVIDUAL MICROSWITCH ASSEMBLY.  SEEMS LIKE BOTH SWITCHES ARE ON THE THRESHOLD OF HAVING OPEN OR CLOSED CONTACTS. TROUBLESHOT BAGGAGE DOOR OPEN MESSAGE IAW FIM 52-70-00. COMPLETED STEPS 1-3 OF THE FAULT ISOLATION PROCEDURES WITH NO FAULTS FOUND. FURTHER TROUBLESHOOTING REQUIRED. RECONNECTED BOTH ROD ENDS AT LOWER ATTACHMENT POINTS OF THE CARGO DOOR UPPER CRANK LOCK LEVERS IAW AMM 52-31-700-801 SEC 2 J AND FIG 503. ADJUSTED UPPER AFT CRANK LOCK LEVER IAW AMM 52-31-00.
